Ваш браузер устарел.

Для того, чтобы использовать все возможности сайта, загрузите и установите один из этих браузеров.

скрыть

Article

  • Title

    Asymptotical conduct of solutions of systems of the first order differential equations with almost constant coefficients

  • Authors

    Grabovskaya R. G.
    Buryak D. V.
    Krapiva N. V.

  • Subject

    FUNDAMENTAL AND APPLIED SCIENCES PROBLEMS

  • Year 2007
    Issue 1(27)
    UDC 517.91
    DOI
    Pages 196-203
  • Abstract

    The asymptotical conduct of solutions of some system of the differential equations with almost constant coefficients is investigated. The sufficient conditions of existence of such solutions for the specified systems are obtained. The geometrical methods were used in solving the question.

  • Keywords
  • Viewed: 946 Dowloaded: 1
  • Download Article
  • References
  • Creative Commons License by Author(s)